# SDR AAL2004F00003

- Difficulty date: July 11, 2002
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION IN WING SKIN BETWEEN RIBS 28-29 JUST AFT OF REAR SPAR.  AREA WAS BLENDED, FLAP, PEENED AND TREATED IAW FSO 30595.
